Pneumonia and Elevated liver enzymes - from FDA reports
There is no Elevated Liver Enzymes reported by people with Pneumonia yet. We study people who have Elevated Liver Enzymes and Pneumonia from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 29, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Elevated liver enzymes and Pneumonia?
- Check symptoms - is your elevated liver enzymes caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Pneumonia can be treated by Levaquin, Azithromycin, Prednisone, Avelox, Clarithromycin (latest reports from 187,156 Pneumonia patients)
Elevated Liver Enzymes
Elevated liver enzymes (high liver enzymes) has been reported by people with high blood cholesterol, weight loss, rheumatoid arthritis, birth control, bipolar disorder (latest reports from 281 Elevated liver enzymes patients).
Browse all symptoms of Pneumoniaa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Elevated liver enzymesElevated liver enzymes
Other conditions that could case Elevated liver enzymesElevated liver enzymes
What would happen?
Can you answer these questions?
Hello, i,ve been diagnosed with chronic eosinophilic pneumonia since 2012 and i was only 16 years old then. I have most of the time been on and off on steroids (prednisolone) and my body is now so addicted to them, that if i quit, i just get all the symptoms back and have a relaps. I was ...
You may be interested in these reviews
I have been taking glaucoma medicines with side effects that include wheezing, shortness of breath drowsiness, lethargy, Blepharitis. I have all of them and am considered a "one percenter" because supposedly only 1 to 4 people out of 100 are affected. Around the beginning of April of this year ...